# SDR ASOA2014031410132

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 12,551 hours, 8,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON WHEN ACFT POWERS DOWN.  ACFT ON THE GROUND SWITCHES IN OFF POSITION, ALL EMERGENCY LIGHTS ARE ON.  R & R PAX SIGNS, EMERGENCY LIGHTS CONTROL PANEL IAW AMM 33-24-07-000-801.  PERFORMED OPS TEST IAW AMM 33-51-00-710-802.
